Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7

Thread: O No Gyno????

  1. #1
    NewJuice's Avatar
    NewJuice is offline Associate Member
    Join Date
    Nov 2002
    Location
    Rochester NY
    Posts
    373

    Angry O No Gyno????

    .Im very nerves about gyno...let me give you a little history, I did a couple "get comfortable with gear cycles" I did deca 300mg per wk sustanon 250 500mg per week....I didnt have any clomid or nolva....I went on a 4 week break and for the last 6 weeks I have been taking fina 150 eod EQ 400mg per week and prop 400mg per week...about 2 and a half weeks ago I noticed a small ball in my right nipple its sore to the touch and even worse on my mind...this shit has me stressed...I got my hands on some nolva and have been taking for 2 weeks...still sore and Im not sure if it growing in size..I dont think so...but I try not to touch it...this shit has me loosing sleep I toss and turn all night praying my girl doesnt lay her head on my chest....what should I do cut gear intake???? get some new shit???? start looking for sports bras...let me also ad I think Im pron to all side...since starting the fina cycle my acne on my sholders ab back is getting a little crazy...my workout partner on the same shit gets no pimples...Please help me...I was thinking about going to see my doctor but that would have to be after my cycle...I would like to go another 4-5 weeks..(without titties).any info would be great.

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Fina is converted to progesterone, not estrogen; so if the gyno is coming from that, you'll need bromocriptine.

    Try and find it. if your really worried, I would discontinue the prop. EQ is very mild and does not aromatize easily o chance of gyno from it are rare. The fina is progesterone related so if it is the test prop, discontinuance should help. Any other test would not leave the system for around 2wks but props ester creates very short half life and should leave the body quick.

    Start nolva at 40mg a day untill signs go away and be looking for bromo

  3. #3
    OGPackin's Avatar
    OGPackin is offline Anabolic Member
    Join Date
    Jun 2002
    Location
    South Florida
    Posts
    6,022
    Hey bro, sorry to say but it sounds like gyno. No flame but this is what happens when u dont have enough information about using AS. Stay on 20mgs of Nolvadex throughout the rest of ur cycle. And id also run it post cycle along with Clomid. Two weeks isnt long enough to be running Nolv to see any relief. It might take 2 - 4 months so be patient.

    OG

  4. #4
    dizzle's Avatar
    dizzle is offline Respected Member
    Join Date
    May 2002
    Location
    Boise, Idaho
    Posts
    2,829
    Get the bromo asap!

  5. #5
    projectsherv is offline Associate Member
    Join Date
    Jul 2002
    Posts
    228
    how long does it usually take for bromo to relieve signs of gyno?

  6. #6
    aquaFINA's Avatar
    aquaFINA is offline New Member
    Join Date
    Nov 2002
    Location
    Pittsburgh
    Posts
    15
    my buddy saw results in like 4 or 5 days

  7. #7
    Exocet's Avatar
    Exocet is offline Associate Member
    Join Date
    Nov 2001
    Location
    Canada
    Posts
    193
    Will bromo actually reverse gyno? My roomate ended up having surgery for his (this is after 12 years of juicing with no anti e's), and I really wouldnt want to go under the knife if I ever showed signs of getting it (fingers crossed!)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •